# SDR IXXA20231005068

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 125,349 hours, 22,316 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ENROUTE TO KPDX CREW REPORTED, DURING CLIMBOUT AT 15000' AND 290 KNOTS WITH LNAV, VNAV AND CENTER CMD SELECTED, EICAS MSG AUTOBRAKES, AUTO SPEEDBRAKE, AND RUDDER RATIO DISPLAYED. STATUS MSGS FLAP/SLAT ELEC AND FLT DATA ACQ DISPLAYED. NO AUTOPILOTS,  NO AUTOTHROTTLES, LEFT AND CENTER FLIGHT DISPLAY INOPERATIVE.  MANUAL PITCH TRIM REQUIRED. AIR TURN BACK TO KILN WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. DURING INSPECTION, LINE MAINTENANCE IDENTIFIED “LEFT DC BUS SECT 2” CB ON P6 PANEL TRIPPED.  RESET BREAKER IAW SWPM 20-00-10 AND WDM 24-54-11. MAINTENANCE CONTROL DISPLAY PANEL TESTS 2, 10, 30, 40 AND 66 PER B767 AMM 22-00-02 SATISFACTORY. NO CURRENT FAULTS NOTED. WITH LEFT AND RIGHT ENGINES ENGAGED IAW B767 AMM 71-00-00, FLIGHT CONTROL CHECKS AND STALL WARNING TEST PER B767 AMM 27-00-00 AND 27-32-00 SATISFACTORY. AUTOPILOT/FLIGHT DIRECTOR SYSTEM OPERATIONAL TEST IAW B767 AMM 22-10-00 GOOD. FLAPS/SLATS FULL TRAVEL IAW B767 AMM 27-58-00 AND 27-81-00 GOOD. AUTOSPEED BRAKE TEST PER B767 AMM 27-61-00 GOOD. ALL FLIGHT CONTROL SYSTEM OPERATIONAL CHECKS SATISFACTORY AND NO FAULTS FOUND. BREAKER C883 DC BUS L SECT 2 DID NOT TRIP DURING SYSTEM TESTS. ADDITIONAL TROUBLESHOOTING IDENTIFIED HEAT DAMAGE TO TERMINAL HARDWARE ON BACK OF CIRCUIT BREAKER. IAW B767 SWPM 20-30-11 AND WDM 24-34-11 REMOVED AND REPLACED TERMINAL LUG AND CIRCUIT BREAKER.  NO ADDITIONAL FAULTS NOTED AT THIS TIME.
